# SDR 06FDEA0695

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND 2EA DENT AND 1EA NICK OF 5 INCH LONG ON THE UPPER SKIN OF DETACHABLE ELEVATOR OF RT HORIZONTAL  STABILIZER.  REMOVED DETACHABLE IAW MM 27-30-01; PERFORMED CUT OUT DENTED AREA FROM STA XE 72.575 TO XE 84.00 AND REPAIRED IAW SRM 55-10-00 FIG 7.  AT STA XE 90.000 REPAIRED IAW   SRM 55-10-01 FIG 7.  REINSTALLED DETACHABLE ELEVATOR IAW MM 27-30-01.
